# SDR C2XA10TY017

- Difficulty date: January 25, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 25,981 hours, 19,394 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14527271003
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - LT ELEVATOR DAMAGED NEAR TIP FAIRING.  REMOVED AND REPLACED LT ELEVATOR MOST O/B TIP LEADING EDGE.
